# SDR ASAA2023082444793

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 8,612 hours, 2,706 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Sensor
- Part number: 2492M60P03
- Part serial: KUL29237
- Condition: Faulty
- Location: #2 Engine
- Part time: 8,625 hours, 2,711 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS #2 ENGINE (SN 603335) FUEL FILTER DELTA PRESSURE IS EXPERIENCING AN INCREASE,INDICATING A POTENTIAL FUTURE IMPENDING FUEL FILTER BYPASS. -----PRI1/ETOPS----- ETOPS SIGNIFICANT SYSTEM.  URGENT CNR 20230824057. GROUNDED - YES. PULLED AND COLLARED 3 C/B'S REMOVED AND REPLACED #2 ENG FUEL FILTER CARTRIDGE REF AMM 73-11-02. NO CONTAMINATION FOUND. VARIFIED FUEL FILTER DIFF TRANSDUCER IS EFFECTIVE FOR A/C SEAMC JOE NOTIFIED.REMOVED AND REPLACED #2 ENG FUEL FILTER DIFF TRANSDUCER REF AMM 73-11-10. 3 C/B'S PUSHED BACK IN. GROUND VARIFICATION GOOD. THIS CLEARS THE TSR SEAMC NOTIFIED.
